# SDR CA150508011

- Difficulty date: November 4, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 305 C
- Aircraft time: 18,697 hours
- Engine: Lyc O540A4C5
- Propeller: Hartzl HCB3TN3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 06131031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN RADIUS OF REINFORCEMENT PLATES, STEEL, RT & LT SIDE AFT.  BULKHEAD FWD OF REINFORCEMENT PLATES CRACKED AS WELL.  CAUSES UNKNOWN BUT MANY CYCLES DONE IN THE LAST 20 YEARS BECAUSE OF GLIDER TOWING.
